Limiting Behavior of Solutions of Second Order Linear Difference Equation

  • V. Ananthan, M. Ramesh

Abstract

We deliberate limiting performance of explanations of second order linear difference equation              

Published
2020-05-20
How to Cite
V. Ananthan, M. Ramesh. (2020). Limiting Behavior of Solutions of Second Order Linear Difference Equation . International Journal of Advanced Science and Technology, 29(08), 416 - 423. Retrieved from https://sersc.org/journals/index.php/IJAST/article/view/17033
Section
Articles